# SDR CALA2016021600110

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924
- Aircraft serial: 37093
- Aircraft time: 27,348 hours, 9,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Part serial: 3113
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, NR 1 ENG OVERHEAT ANNUNCIATED.  OVERHEAT EXTINGUISHED WITH POWER AT IDLE.  REPLACED RT CORE LOOP OF NR 1 ENG IAW MM 26-11-01.  CHECKED GOOD IAW MM 26-11-00-710-801.  ACCOMPLISHED HI POWER RUN, LOOP DID NOT FAIL.
